File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Estimation in linear models with random effects and errors-in-variables

TitleEstimation in linear models with random effects and errors-in-variables
Authors
KeywordsCorrected score function
Errors-in-variable
Fixed effects
Measurement errors
Random effects
Issue Date2002
PublisherThe Institute of Statistical Mathematics .
Citation
Annals Of The Institute Of Statistical Mathematics, 2002, v. 54 n. 3, p. 595-606 How to Cite?
AbstractThe independent variables of linear mixed models are subject to measurement errors in practice. In this paper, we present a unified method for the estimation in linear mixed models with errors-in-variables, based upon the corrected score function of Nakamura (1990, Biometrika, 77, 127-137). Asymptotic normality properties of the estimators are obtained. The estimators are shown to be consistent and convergent at the order of n -1/2. The performance of the proposed method is studied via simulation and the analysis of a data set on hedonic housing prices.
Persistent Identifierhttp://hdl.handle.net/10722/82666
ISSN
2015 Impact Factor: 0.768
2015 SCImago Journal Rankings: 0.931
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZhong, XPen_HK
dc.contributor.authorFung, WKen_HK
dc.contributor.authorWei, BCen_HK
dc.date.accessioned2010-09-06T08:32:01Z-
dc.date.available2010-09-06T08:32:01Z-
dc.date.issued2002en_HK
dc.identifier.citationAnnals Of The Institute Of Statistical Mathematics, 2002, v. 54 n. 3, p. 595-606en_HK
dc.identifier.issn0020-3157en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82666-
dc.description.abstractThe independent variables of linear mixed models are subject to measurement errors in practice. In this paper, we present a unified method for the estimation in linear mixed models with errors-in-variables, based upon the corrected score function of Nakamura (1990, Biometrika, 77, 127-137). Asymptotic normality properties of the estimators are obtained. The estimators are shown to be consistent and convergent at the order of n -1/2. The performance of the proposed method is studied via simulation and the analysis of a data set on hedonic housing prices.en_HK
dc.languageengen_HK
dc.publisherThe Institute of Statistical Mathematics .en_HK
dc.relation.ispartofAnnals of the Institute of Statistical Mathematicsen_HK
dc.subjectCorrected score functionen_HK
dc.subjectErrors-in-variableen_HK
dc.subjectFixed effectsen_HK
dc.subjectMeasurement errorsen_HK
dc.subjectRandom effectsen_HK
dc.titleEstimation in linear models with random effects and errors-in-variablesen_HK
dc.typeArticleen_HK
dc.identifier.emailFung, WK: wingfung@hku.hken_HK
dc.identifier.authorityFung, WK=rp00696en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1023/A:1022467212133en_HK
dc.identifier.scopuseid_2-s2.0-12244280801en_HK
dc.identifier.hkuros80160en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-12244280801&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume54en_HK
dc.identifier.issue3en_HK
dc.identifier.spage595en_HK
dc.identifier.epage606en_HK
dc.identifier.isiWOS:000178679100010-
dc.publisher.placeGermanyen_HK
dc.identifier.scopusauthoridZhong, XP=7202160440en_HK
dc.identifier.scopusauthoridFung, WK=13310399400en_HK
dc.identifier.scopusauthoridWei, BC=14047619900en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats